# SDR AALA201603159017

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 47,455 hours, 17,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502225
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING LENS COVER AT DOOR 4L IS MISSING.  REPLACED MISSING EMER LIGHTING LENS COVER AT 4L IAW AMM TASK 33-55-11.
